Yu. L. Sachkov, Control theory on Lie groups

Title: Control theory on Lie groups
Authors: Yu. L. Sachkov
Journal title: Journal of Mathematical Sciences
Year: 2009
Volume: 156
Pages: 381-439

Lecture notes of an introductory course on control theory on Lie groups. Controllability and optimal control for left-invariant problems on Lie groups are addressed. A general theory is accompanied by concrete examples. The course is intended for graduate students, no preliminary knowledge of control theory or Lie groups is assumed.

File: Download